Skip to main content
Log in

Q-conditional symmetry of a nonlinear two-dimensional heat-conduction equation

  • Brief Communications
  • Published:
Ukrainian Mathematical Journal Aims and scope

Abstract

We investigate theQ-conditional symmetry of a nonlinear two-dimensional heat-conduction equation. By using ansatzes, we obtain reduced equations.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. V. I. Fushchich, V. M. Shtelen', and N. I. Serov,Symmetry Analysis and Exact Solutions of Equations of Nonlinear Mathematical Physics [in Russian], Naukova Dumka, Kiev (1989).

    MATH  Google Scholar 

  2. V. I. Fushchich, “How to extend the symmetry of differential equations?” in:Symmetry and Solutions of Nonlinear Equations of Mathematical Physics [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1987), pp. 4–16.

    Google Scholar 

  3. V. I. Fushchich, “Conditional symmetry of equations of nonlinear mathematical physics,”Ukr. Mat. Zh.,43, No. 11, 1456–1470 (1991).

    Google Scholar 

  4. N. I. Serov, “Conditional invariance and exact solutions of a nonlinear heat-conduction equation,”Ukr. Mat. Zh.,42, No. 10, 1370–1376 (1990).

    Article  MathSciNet  Google Scholar 

  5. V. I. Fushchich and N. I. Serov, “Conditional invariance and reduction of a nonlinear heat-conduction equation,”Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 7, 24–27 (1990).

    MathSciNet  Google Scholar 

  6. V. I. Fushchich, N. I. Serov, and L. A. Tulupova, “The conditional invariance and exact solutions of the nonlinear diffusion equation,”Dopov. Ukr. Akad. Nauk, No. 4, 37–40 (1993).

    MathSciNet  Google Scholar 

  7. V. I. Fushchich, N. I. Serov, and T. A. Amerov, “Conditional invariance of a nonlinear heat-conduction equation,”Dokl. Akad. Nauk Ukr. SSR, No. 11, 15–18 (1990).

    Google Scholar 

Download references

Authors

Additional information

Poltava University, Poltava. Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 52, No. 6, pp.846–849, June, 2000.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Serov, M.I., Tulupova, L.O. & Andreeva, N.V. Q-conditional symmetry of a nonlinear two-dimensional heat-conduction equation. Ukr Math J 52, 969–973 (2000). https://doi.org/10.1007/BF02591792

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02591792

Keywords

Navigation